Convergence of infinite products of matrices and inner-outer iteration schemes

Elsner L, Bru R, Neumann MM (1994)
Electronic Transactions on Numerical Analysis 2: 183-193.

Download
OA
Journal Article | Published | English
Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Elsner L, Bru R, Neumann MM. Convergence of infinite products of matrices and inner-outer iteration schemes. Electronic Transactions on Numerical Analysis. 1994;2:183-193.
Elsner, L., Bru, R., & Neumann, M. M. (1994). Convergence of infinite products of matrices and inner-outer iteration schemes. Electronic Transactions on Numerical Analysis, 2, 183-193.
Elsner, L., Bru, R., and Neumann, M. M. (1994). Convergence of infinite products of matrices and inner-outer iteration schemes. Electronic Transactions on Numerical Analysis 2, 183-193.
Elsner, L., Bru, R., & Neumann, M.M., 1994. Convergence of infinite products of matrices and inner-outer iteration schemes. Electronic Transactions on Numerical Analysis, 2, p 183-193.
L. Elsner, R. Bru, and M.M. Neumann, “Convergence of infinite products of matrices and inner-outer iteration schemes”, Electronic Transactions on Numerical Analysis, vol. 2, 1994, pp. 183-193.
Elsner, L., Bru, R., Neumann, M.M.: Convergence of infinite products of matrices and inner-outer iteration schemes. Electronic Transactions on Numerical Analysis. 2, 183-193 (1994).
Elsner, Ludwig, Bru, Rafael, and Neumann, Michael M. “Convergence of infinite products of matrices and inner-outer iteration schemes”. Electronic Transactions on Numerical Analysis 2 (1994): 183-193.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar